Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LaxMan

Does Retin-A cause initial breakout?

Does Retin-A creams cause initial breakout, and is "Differin " a Retin A cream? and what kind of cream is "Duac Topical Gel"?

Share this post


Link to post
Share on other sites

When I was on retin-a, I had quite a bad intial breakout. It lasted forever too, because it doesn't resolve quickly the way it does on accutane......berry

Share this post


Link to post
Share on other sites

Laxman, if you have mild acne try to ask your doc for antibiotics + benzoyl pero based creams. They should not cause init breakouts and if your acne is mild/moderate should also help control it effectively.

Differin is very likely of causing init breakouts and if other combinations work, you should try that.

Now if you have already tried others, did not work and then were prescribed differin by your derm , then you better stick to it.

Share this post


Link to post
Share on other sites

I've been using it for 5 days now and I haven't really gotten a really bad intial breakout yet.

I think it all depends on how much you clean your pores out. If you don't normally use a lot of topical AHA or BHA, then you will probably get a really bad initial break out.

Share this post


Link to post
Share on other sites

I did have a intial breakout and it did not last that long. My face has cleared up great since I have started Retin a it is the best thing I have done.

Share this post


Link to post
Share on other sites
I did have a intial breakout and it did not last that long. My face has cleared up great since I have started Retin a it is the best thing I have done.

Share this post


Link to post
Share on other sites

just stick through it, i also feel retin-a is the best thing ever, becuase you can use ed for ages, i actually know of a lady that has been using it for 16years, and she looks good, don't listen to those who praise accutane, i have used that also and it is good, but those fools quit using retin-a after 1,2,3,4,5 etc. months, but are willing to go on accutane for 6months.....take a second to think about what others say

Share this post


Link to post
Share on other sites

OH DEAR GOD YES Retin-A causes an initial breakout! I got acne in places I normally dont. Oh well, my skin is looking better than it has in years.

Share this post


Link to post
Share on other sites
just stick through it, i also feel retin-a is the best thing ever, becuase you can use ed for ages, i actually know of a lady that has been using it for 16years, and she looks good, don't listen to those who praise accutane, i have used that also and it is good, but those fools quit using retin-a after 1,2,3,4,5 etc. months, but are willing to go on accutane for 6months.....take a second to think about what others say

Share this post


Link to post
Share on other sites

I'm on Tazorac, I hear it is about the same thing as Retin-A. I had a breakout about a week after I started, hasn't ended yet, but I know it will be better once it is done. Which is why i'm willing to stick through it(only been on it about 2 1/2 months I hear it takes awhile). First my chin broke out, it has sence stop breaking out as much but still not 100%. Now my cheeks are breaking out, so hopefully it will get rid of everything there too. My cheek area has decreased alot over the last couple of weeks, though. With Christmas Break coming up, I can hope, afterwards I will be clear. School+zits=stress which might also be why I broke out moderetly. But if you are going on it, stick through it, i'm sure it gets better...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×